IJPAM: Volume 78, No. 3 (2012)

SOLVING RICCATI EQUATION USING
ADOMIAN DECOMPOSITION METHOD

B. Gbadamosi$^1$, O. Adebimpe$^2$, E.I. Akinola$^3$, I.A. Olopade$^4$
$^{1,3,4}$Department of Pure and Applied Mathematics
Ladoke Akintola University of Technology
PMB 4000, Ogbomoso, NIGERIA
$^{2}$Departmet of Mathematical and Physical Science
Osun State University
Osogbo, NIGERIA


Abstract. Riccati equation with variable coefficient and constant coefficient is considered. The numerical method based on the Adomian decomposition is introduced to obtained results and compared with the exact solution to show that the Adomian decomposition method is a powerful method for the solution of nonlinear differential equations. The results obtained are presented and show only few term are required to obtain an approximate solution.

Received: March 6, 2012

AMS Subject Classification: 65Lxx

Key Words and Phrases: Adomian decomposition method, Riccati differential equation, error estimate

Download paper from here.



Source: International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Year: 2012
Volume: 78
Issue: 3